# SDR SWAA2020052643060

- Difficulty date: April 15, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RBL 13 TIE DOWN TRACK IS CRACKED STA 747 AND 767. (MARKED) REMOVED CRACKED CARGO TRACK AT AFT CARGO TRACK AT AFT CARGO RBL 13 TIE DOWN FROM STA 727-STA 887 IAW SRM 51-40-02-0G-0.  DRILLED NEW TRACK AND SPLICE TRACK IAW SRM 51-40-02-0G-0 AND SRM 53-00-53-2R-3 AND DWG 146A7500.  INSTALLED NEW CARGO TRACK AND SPLICE TRACK IAW SRM 53-00-53-2R-3 AND DWG 146A7500.
